Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 7 No. 1 (2021)
Vol. 7 No. 1 (2021)
Published:
2021-01-16
Articles
Impatient Behavior in an M/Ek/1 Queue with Single Vacation
A. Azhagappan, T. Deepa
36-40
Requires Subscription
PDF
Fixed and Periodic Point Results for Generalized Altering Distance with Partial Order Relation
G. Venkata Rao, Y. Vijaya Sri
16-28
Requires Subscription
PDF
Issues in Teaching Engineering Mathematics
R. Prabakaran
5-8
Requires Subscription
PDF
Single and Bulk Service Queueing Model with Second Optional Service Multiple Vacation Closedown and Balking
T. Deepa, A. Azhagappan
41-48
Requires Subscription
PDF
Testing Bivariate New Renewal Better than Used Ageing Class of Life-Time Distribution Based on Moment Inequality
Touseef Ahmed, U. Rizwan
29-35
Requires Subscription
PDF
A Virtual Study on Fuzzy and Robust Fuzzy Graphs
P. Sundararajan, A. Sudha
9-15
Requires Subscription
PDF
An Delineate of Super Fuzzy Matrix and their Inverse: A Review
R. Deepa, P. Sundararajan
1-4
Requires Subscription
PDF